I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 3, PAGES 1009-1027
On the asymptotics of the fundamental solution of
a high order parabolic equation
E. F. Lelikova
View as HTML
View as gif image
View as LaTeX source
The behavior as of the fundamental solution of the Cauchy
problem for the equation ,
, , is studied.
It is assumed that the coefficient and as expand into asymptotic series of
The asymptotic expansion of the as is
constructed and establiched for all .
The fundamental solution decays like power, and the decay rate is
determined by the quantities of "principal" coefficients .
All articles are
published in Russian.
Last modified: December 15, 1998